# SDR AALA20090512TUL63

- Difficulty date: May 6, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 68,765 hours, 31,579 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON SEAT TRACK NR 6 STA 1090.  REMOVED CORROSION AND INSTALLED SEAT TRACK PLUG PER AARD 53-20-00-10 AND EA MD80-53-006/62
